Alert archive / New Jersey / Areal Flood Advisories in 2016

Areal Flood Advisory 3, NWS Philadelphia/Mount Holly

January 15, 2016Atlantic County, Cape May County, Cumberland County, New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jan 15, 2016, 11:48 PM EST for Atlantic County, Cape May County, Cumberland County, New Jersey; Sussex County, Delaware. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jan 15, 2016, 11:48 PM EST (04:48 UTC)
Expired
Jan 16, 2016, 2:45 AM EST
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 57 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
430 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

303 
WGUS81 KPHI 160448
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EST FRI JAN 15 2016

DEC005-NJC001-009-011-160745-
/O.NEW.KPHI.FA.Y.0003.160116T0448Z-160116T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
1148 PM EST FRI JAN 15 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  SUSSEX COUNTY IN SOUTHERN DELAWARE...
  CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
  ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 245 AM EST

* AT 1147 PM EST...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
  MINOR FLOODING IN THE ADVISORY AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VINELAND...ATLANTIC CITY...MILLVILLE...OCEAN CITY...GEORGETOWN...
  CAPE MAY...CUMBERLAND...PLEASANTVILLE...SOMERS POINT...VENTNOR
  CITY...BRIGANTINE...NORTHFIELD...ABSECON...MARGATE CITY...BUENA...
  EGG HARBOR CITY...NORTH WILDWOOD...MILLSBORO...LAUREL LAKE AND
  LAUREL.

* IN ADDITION...THE HIGH TIDE WHICH IS OCCURRING THROUGH 230 AM EST
  COULD EXACERBATE ANY MINOR FLOODING ISSUES FOR COASTAL LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

&&

LAT...LON 3846 7569 3895 7534 3882 7519 3893 7497
      3909 7490 3917 7490 3932 7532 3933 7532
      3961 7474 3944 7435 3939 7441 3946 7445
      3940 7449 3939 7442 3930 7454 3933 7468
      3929 7455 3899 7480 3893 7496 3845 7505

$$

SFJ
2 follow-up statements
338 
WGUS81 KPHI 160625
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
125 AM EST SAT JAN 16 2016

DEC005-NJC001-009-011-160745-
/O.CON.KPHI.FA.Y.0003.000000T0000Z-160116T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
125 AM EST SAT JAN 16 2016

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 245 AM EST FOR
SUSSEX...CAPE MAY...ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...

AT 124 AM EST...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
MINOR FLOODING IN THE ADVISORY AREA. ONE TO TWO INCHES OF RAIN HAS
ALREADY FALLEN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...OCEAN CITY...GEORGETOWN...CAPE
MAY...CUMBERLAND...PLEASANTVILLE...SOMERS POINT...VENTNOR CITY...
BRIGANTINE...NORTHFIELD...ABSECON...MARGATE CITY...BUENA...EGG HARBOR
CITY...NORTH WILDWOOD...MILLSBORO...LAUREL LAKE AND LAUREL.

ADDITIONAL RAINFALL OF AROUND ONE HALF INCH IS EXPECTED OVER THE
AREA. THIS ADDITIONAL RAIN WILL MAKE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 3846 7569 3895 7534 3882 7519 3893 7497
      3909 7490 3917 7490 3932 7532 3933 7532
      3961 7474 3944 7435 3939 7441 3946 7445
      3940 7449 3939 7442 3930 7454 3933 7468
      3929 7455 3899 7480 3893 7496 3845 7505

$$

SFJ
006 
WGUS81 KPHI 160742
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 AM EST SAT JAN 16 2016

DEC005-NJC001-009-011-160751-
/O.EXP.KPHI.FA.Y.0003.000000T0000Z-160116T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
242 AM EST SAT JAN 16 2016

...THE FLOOD ADVISORY WILL EXPIRE AT 245 AM EST FOR SUSSEX...CAPE
MAY...ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...

ALTHOUGH SOME ADDITIONAL LIGHT RAIN IS POSSIBLE THROUGH DAY
BREAK...THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT.

LAT...LON 3846 7569 3895 7534 3882 7519 3893 7497
      3909 7490 3917 7490 3932 7532 3933 7532
      3961 7474 3944 7435 3939 7441 3946 7445
      3940 7449 3939 7442 3930 7454 3933 7468
      3929 7455 3899 7480 3893 7496 3845 7505

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jan 15, 9:02 PM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Jan 15, 9:02 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EST FRI JAN 15 2016

.SYNOPSIS...
LOW PRESSURE OVER EASTERN NORTH CAROLINA THIS EVENING STRENGTHENS
AND MOVES ACROSS THE MIDDLE ATLANTIC OFFSHORE WATERS OVERNIGHT AND
EARLY SATURDAY. A STRONG COLD FRONT WILL CROSS THE AREA SUNDAY.
STRONG HIGH PRESSURE WILL MOVE INTO THE GREAT LAKES AREA MONDAY
AND BUILD TOWARD THE MIDDLE ATLANTIC BY THE MIDDLE OF NEXT WEEK.
ANOTHER STORM SYSTEM MAY APPROACH THE REGION LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A 993 HPA LOW WAS LOCATED OVER EASTERN NORTH CAROLINA AROUND 900
PM. IT WILL CONTINUE TO STRENGTHEN AS IT MOVES NORTHEASTWARD
OVERNIGHT. THE CENTRAL PRESSURE IS FORECAST TO BE ABOUT 980 HPA
AROUND DAYBREAK WITH THE LOW EXPECTED TO BE ABOUT 200 MILES EAST
OF LONG BEACH ISLAND, NEW JERSEY AT THAT TIME.

THE LOW WILL CONTINUE TO BRING RAIN TO OUR FORECAST AREA THROUGH
THE NIGHT. SOME DRYING MAY BEGIN TO WORK INTO OUR REGION FROM THE
SOUTHWEST TOWARD DAYBREAK. RAINFALL TOTALS ARE ANTICIPATED TO
RANGE FROM ABOUT 0.75 TO 1.50 INCHES ON THE COASTAL PLAIN AND FROM
0.25 TO 0.50 INCHES FARTHER INLAND IN EASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY. THE AMOUNTS SHOULD NOT BRING MORE THAN SOME
LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE.

THERE WILL BE ENOUGH COLD AIR NEARBY TO OUR NORTHWEST TO CREATE
THE POTENTIAL FOR A BRIEF MIX OF WET SNOW IN SPOTS ACROSS THE
LEHIGH VALLEY, THE POCONOS AND NORTHERN NEW JERSEY. HOWEVER,
LITTLE OR NO SNOW ACCUMULATION IS ANTICIPATED.

AS THE LOW PASSES TO OUR SOUTHEAST, THE WIND DIRECTION IN OUR
REGION SHOULD BACK FROM THE EAST TO THE NORTH. SPEEDS ARE EXPECTED
TO REMAIN LESS THAN 10 MPH TO THE NORTHWEST OF THE INTERSTATE 95
CORRIDOR. SPEEDS WILL INCREASE TO ABOUT 15 TO 20 MPH TOWARD THE
COAST WITH GUSTS NEAR 30 MPH POSSIBLE.

TEMPERATURES ARE FORECAST TO REMAIN NEARLY STEADY OR CREEP UPWARD
DURING THE NIGHT DUE TO THE INFLUX OF MOISTURE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
RAINFALL QUICKLY EXITS FROM SOUTHWEST TO NORTHEAST AROUND
SUNRISE. THERE COULD BE SOME LINGERING SHOWERS NORTHWEST OF I-95,
PERHAPS EVEN SOME FLURRIES AS WELL IN THE POCONOS AND NORTHERN NJ
THRU MID-MORNING. EXPECT SKIES BECOMING PARTLY SUNNY GENERALLY
SOUTHEAST OF I-95, WITH A BIT MORE CLOUD COVER TO THE NORTHWEST.
TEMPS REMAIN ABOVE NORMAL BEHIND THE SYSTEM, GENERALLY IN THE 40S
REGION-WIDE, W/ WEST-NORTHWEST WINDS GUSTING IN THE 25 TO 30 KNOT
RANGE AT TIMES.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
TIME PERIOD STARTS OUT ON SATURDAY NIGHT WITH SEASONABLE
TEMPERATURES AND RATHER QUIET WEATHER.

THINGS LOOK A LITTLE MORE INTERESTING FOR SUNDAY AS 12Z ECMWF HAS
TRENDED A LITTLE CLOSER TO THE COAST WITH A LOW PRESSURE SYSTEM
PASSING BY OFFSHORE ON SUNDAY AFTERNOON. NUDGED POPS UP WITH MORE
MENTION OF LIGHT SNOW, BUT HELD OFF ON ANY ACCUMULATIONS DUE TO
UNCERTAINTY AND AFTERNOON TEMPERATURES STILL MAINLY ABOVE
FREEZING.

THE BIG CHILL ARRIVES WITH A STRONG COLD FRONTAL PASSAGE ON
SUNDAY NIGHT. TEMPERATURES WILL BE BELOW NORMAL ON MONDAY AND
TUESDAY. VERY DRY AIR WITH SOME SUBZERO DEW POINTS FOR MUCH OF
THE REGION AS WELL AS VERY COLD WIND CHILLS ON MONDAY WITH THE
STRONGER WINDS.

TEMPERATURES REMAIN COLD FOR WEDNESDAY THROUGH FRIDAY TIME FRAME,
WITH NEXT POSSIBLE STORM SYSTEM APPROACHING THE REGION AT THE END
OF THIS TIME FRAME.

LEANED TOWARD WPC GUIDANCE IN THE DAY 4 TO 7 TIME FRAME AND THE
SUPERBLEND PRIOR TO THAT. IN GENERAL, TEMPERATURES DROPPED BY
ABOUT 2 DEGREES FROM THE PREVIOUS FORECAST IN THE DAY 3 TO 7
BLOCK. LOOKING LIKE THE LONGEST STRETCH OF COLD DAYS SO FAR THIS
WINTER.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.

RAIN WILL CONTINUE TO OVERSPREAD OUR REGION FROM THE SOUTHWEST
THIS EVENING. CONDITIONS WILL DROP GRADUALLY INTO THE IFR CATEGORY
BY ABOUT 0600Z. THE RAIN WILL BE MODERATE TO HEAVY AT TIMES AT
KTTN, KPNE, KPHL, KILG, KMIV AND KACY.

THE STEADY RAIN IS FORECAST TO END FROM SOUTHWEST TO NORTHEAST IN
OUR REGION BETWEEN ABOUT 1000Z AND 1200Z WITH SOME LIGHT SHOWERS
POSSIBLY LINGERING INTO MID MORNING. CONDITIONS ARE EXPECTED TO
LIFT GRADUALLY THROUGH MVFR ON SATURDAY MORNING TO REACH VFR
DURING THE AFTERNOON.

STRENGTHENING LOW PRESSURE IS FORECAST TO PASS WELL TO THE EAST
OF DELAWARE AND NEW JERSEY LATE TONIGHT. THE WIND DIRECTION IS
ANTICIPATED TO BACK FROM THE EAST THIS EVENING TO THE NORTHEAST
AND NORTH OVERNIGHT. WIND SPEEDS ARE FORECAST TO INCREASE AROUND 8
TO 12 KNOTS WITH GUSTS NEAR 20 KNOTS. THE WIND WILL BE STRONGER AT
KACY AND KMIV THAN AT LOCATIONS FARTHER INLAND. THE WIND IS
EXPECTED TO SETTLE INTO THE WEST NORTHWEST FOR SATURDAY AT SPEEDS
OF 10 TO 15 KNOTS GUSTING TO 20 TO 25 KNOTS.

OUTLOOK...
SAT NIGHT...VFR EXPECTED.

SUN THRU SUN NIGHT...MOSTLY VFR. A FEW SNOW SHOWERS WITH LOWER
VSBYS POSSIBLE. GUSTY WINDS DEVELOPING LATE SUN NIGHT.

MON THRU TUE...VFR. GUSTY W/NW WINDS.

WED...VFR.

&&

.MARINE...
A SHORT PERIOD OF NORTHEAST GALES IS ANTICIPATED FROM ANZ-452 TO
ANZ255 IN THE 5Z TO 11Z TIME FRAME ON SATURDAY, THUS A GALE
WARNING IS IN EFFECT FOR THE AFOREMENTIONED AREA. FOR THE
REMAINING ZONES, INCLUDING DE BAY, SCA GOES INTO EFFECT AT 3Z THRU
THE REMAINDER OF THE DAY SATURDAY.

OUTLOOK...
SAT NIGHT...SCA CONDITIONS. WINDS WILL DIMINISH OVER THE BAY SAT
NIGHT.

SUN/SUN NIGHT...MOSTLY SUB SCA. WINDS INCREASE TO SCA GUSTS LATE
SUN NIGHT.

MON THRU TUE...SCA OR LOW END GALE CONDITIONS EXPECTED.

WED...SUB SCA CONDITIONS EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 6 AM EST SATURDAY FOR
     ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST SATURDAY NIGHT FOR
     ANZ430-431-450-451.

&&

SYNOPSIS...FRANCK/SZATKOWSKI
NEAR TERM...IOVINO
SHORT TERM...FRANCK
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/IOVINO
MARINE...FRANCK/SZATKOWSKI
Hazardous weather outlook, Jan 15, 3:58 PM EST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EST FRI JAN 15 2016

NJZ001-007-PAZ054-055-062-162100-
SUSSEX-WARREN-CARBON-MONROE-NORTHAMPTON-
358 PM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAIN WILL MIX WITH AND POTENTIALLY CHANGEOVER TO SNOW LATE
TONIGHT, WITH SNOW ACCUMULATIONS UP TO ONE INCH. BE PREPARED FOR
SLIPPERY DRIVING CONDITIONS IF THE SNOWFALL OCCURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-NJZ008>010-012>019-PAZ060-061-070-071-101>106-
162100-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
358 PM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ019-020-NJZ020>027-162100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
358 PM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

EXPECT PERIODS OF MODERATE TO HEAVY RAINFALL LATER TONIGHT. POOR
DRAINAGE FLOODING IS POSSIBLE WITH THE HEAVIER RAINFALL. FOR
COASTAL LOCATIONS, HIGH TIDE IS BETWEEN MIDNIGHT AND 200 AM.
EXPECT DRAINAGE PROBLEMS IF HEAVY RAINFALL OCCURS AROUND THE TIME
OF HIGH TIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-162100-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 PM EST FRI JAN 15 2016

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450-451-162100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
358 PM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SZATKOWSKI

Nearby

Areal Flood Advisories in New Jersey, 2016Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.